# SDR SWAA2017122118591

- Difficulty date: November 27, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 39,013 hours, 18,586 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A8501
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR CREASE BEAM CUTOUT BOTTOM THRESHOLD MOUNT PLATE CORRODED.  R&R CREASE BEAM IAW SRM & DWG.
